Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


wierd labs results (not in meds yet) please help
Jul 11, 2010

Afternoon Doctor,

Like always THANKS you are the best, Favor, i was really happy since every time that i got my labs VL was going lower (nice) and CD% higher (nice), in my last labs everything went so weird at least for me...(i am not in meds yet)

03/19/08 CD4: 580, CD4%:32, VL: 8160 12/15/08 CD4: 684, CD4%:31, VL: 1628 08/21/09 CD4: 543, CD4%:35, VL: 544 05/25/10 CD4: 932, CD4%:37, VL: 7279

As you can see my CD4 count went high as well CD4% but same with the VL (all of them to high), do you have an idea why? is this normal? (or nothing is normal when you have HIV?

I got the H1N1 vaccine and Regular flue as well like 3 or 4 weeks before the labs, do you think that this affected the results?

Response from Dr. Holodniy

Your CD4 count and percent are in the normal range, and the increase in CD4 count, with a consistent CD4% would not be unusual. It is possible that the vaccine could have caused an increase in the viral load. We know this from experience with other vaccines, particularly in people not on HIV treatment. There isn't a lot of experience with knowing whether this could occur with H1N1 vaccine, but it has been described with seasonal flu.



Previous
HIV in China
Next
since started medication gained alot of weight .

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement